# SDR UIEA0003

- Difficulty date: February 7, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 86,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK AT AMS, FOUND STATION 400 BULKHEAD UPPER CHORD LBL 40 WL 200 CORRODED (MAIN DECK LEVEL).  CORROSION REMOVED BY TRIMMING THE FLOOR ANGLE.  REPAIRED BY SPLICING IN REINFORCEMENT STRAPS AND ANGLES IAW KLM REPAIR 747-2000-019 AND BOEING ENGINEERING.  (M)
